# SDR AALA202501182931

- Difficulty date: January 6, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 24,756 hours, 9,737 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4299
- Condition: Contaminated
- Location: Zone
- Part time: 44,203 hours, 18,818 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTED A MUSTY FOUL ODOR IN THE MAIN CABIN DURING DESCENT AND ARRIVAL.  MAINTENANCE ACCOMPLISHED THE SMOKE / ODOR / FUMES TROUBLESHOOTING FOR THE APU PER TASK CARD 26L00021002 ALONG WITH AN ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. NO LEAKS OR ODORS WERE NOTED. MAINTENANCE SUSPECTED DE-ICING FLUID INJESTION.
